Alert archive / Nebraska / Flash Flood Warnings in 2014
Flash Flood Warning 8, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 3, 2014, 6:13 PM CDT for Douglas County, Sarpy County, Nebraska. It was in force for 6 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2014, 6:13 PM CDT (23:13 UTC)
- Expired
- Jun 4, 2014, 12:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Douglas County, NE, Sarpy County, NE
The radar
The Omaha radar (KOAX), 37 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:15 PM CDT | FLASH FLOOD | Omaha, NE | NUMEROUS STREETS AND INTERSECTIONS FLOODED IN NORTH OMAHA. |
| Jun 3, 6:25 PM CDT | HEAVY RAIN 3.59 | Bennington, NE | FELL IN THE PAST THREE HOURS. REPORTED BY AN ALERT GAGE. |
| Jun 3, 6:44 PM CDT | FLASH FLOOD | Omaha, NE | SADDLE CREEK ROAD IS CLOSED FROM FARNAM TO DAVENPORT. |
| Jun 3, 6:49 PM CDT | FLASH FLOOD | Omaha, NE | OMAHA FIRE DEPARTMENT IS RESPONDING TO PEOPLE TRAPPED IN A VEHICLE NEAR 42ND AND DAHLMAN. |
| Jun 3, 7:10 PM CDT | HEAVY RAIN 2.48 | 2 N Omaha, NE | REPORTED IN THE FLORENCE NEIGHBORHOOD. |
| Jun 3, 7:12 PM CDT | HEAVY RAIN 3.3 | Omaha, NE | STORM TOTAL IN BENSON. |
| Jun 3, 7:33 PM CDT | FLASH FLOOD | Bellevue, NE | 1 INCH RAINFALL MEASURED IN ONE HOUR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.2 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
760
WGUS53 KOAX 032313
FFWOAX
NEC055-153-040515-
/O.NEW.KOAX.FF.W.0008.140603T2313Z-140604T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
613 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
NORTHEASTERN SARPY COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 1215 AM CDT WEDNESDAY
* AT 612 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN. THERE HAVE BEEN SEVERAL REPORTS OF FLOODING AROUND
OMAHA INCLUDING 60TH AND BLONDO. FOR NOW THE BIGGEST FLASH
FLOODING THREAT IS THE NORTH HALF OF THE METRO WHERE MOST OF THE
RAIN HAS FALLEN. AS TIME GOES ON THIS EVENING...ALL OF THE METRO
WILL BE THREATHENED WITH FLASH FLOODING. MORE RAIN IS ON THE WAY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OMAHA...BELLEVUE...PAPILLION...LA VISTA...RALSTON...MILLARD...
OFFUTT AFB...CARTER LAKE...BENNINGTON...BOYS TOWN AND CHALCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4116 9588 4108 9587 4112 9617 4137 9618
4138 9593 4135 9596 4132 9592 4132 9589
4130 9587 4128 9590 4130 9590 4130 9593
4123 9591 4120 9593 4118 9584
$$
PEARSON3 follow-up statements
752
WGUS73 KOAX 040043
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
743 PM CDT TUE JUN 3 2014
NEC055-153-040515-
/O.CON.KOAX.FF.W.0008.000000T0000Z-140604T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NE-SARPY NE-
743 PM CDT TUE JUN 3 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
WEDNESDAY FOR EASTERN DOUGLAS AND NORTHEASTERN SARPY COUNTIES...
AT 741 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN
OMAHA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS ALREADY OCCURRING. STAY OFF THE ROADS UNTIL THE WATER
RECEDES. NUMEROUS WATER RESCUES HAVE ALREADY OCCURRED TONIGHT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OMAHA...BELLEVUE...PAPILLION...LA VISTA...RALSTON...MILLARD...OFFUTT
AFB...CARTER LAKE...BENNINGTON...BOYS TOWN AND CHALCO.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES......WEST
PAPILLION CREEK...PLATTE RIVER TRIBUTARY...PONCA CREEK...BOXELDER
CREEK...SQUAW CREEK...COLE CREEK...THOMAS CREEK...MOSQUITO
CREEK...BIG PAPILLION CREEK...DEER CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4116 9588 4108 9587 4112 9617 4137 9618
4138 9593 4135 9596 4132 9592 4132 9589
4130 9587 4128 9590 4130 9590 4130 9593
4123 9591 4120 9593 4118 9584
$$
PEARSON863
WGUS73 KOAX 040129
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
829 PM CDT TUE JUN 3 2014
NEC055-153-040515-
/O.CON.KOAX.FF.W.0008.000000T0000Z-140604T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NE-SARPY NE-
829 PM CDT TUE JUN 3 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
WEDNESDAY FOR EASTERN DOUGLAS AND NORTHEASTERN SARPY COUNTIES...
AT 828 PM CDT...LOCAL LAW ENFORCEMENT CONTINUES TO REPORT FLASH
FLOODING IN OMAHA...ESPECIALLY NORTH OMAHA WHERE UP TO 4 INCHES OF
RAIN HAS FALLEN. THIS IS A POTENTIALLY LIFE THREATENING
SITUATION...STAY OFF ANY FLOODED ROADS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OMAHA...BELLEVUE...PAPILLION...LA VISTA...RALSTON...MILLARD...OFFUTT
AFB...CARTER LAKE...BENNINGTON...BOYS TOWN AND CHALCO.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...MISSOURI RIVER...
PLATTE RIVER...WEST PAPILLION CREEK...PLATTE RIVER TRIBUTARY...PONCA
CREEK...BOXELDER CREEK...SQUAW CREEK...COLE CREEK...PLATTE RIVER
TRIBUTARY SOUTH OF PAPILLION...NORTH BRANCH WEST PAPILLION CREEK...
THOMAS CREEK...MOSQUITO CREEK...BIG PAPILLION CREEK...DEER CREEK...
MILL CREEK AND PLATTE RIVER TRIBUTARY NEAR SPRINGFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4116 9588 4108 9587 4112 9617 4137 9618
4138 9593 4135 9596 4132 9592 4132 9589
4130 9587 4128 9590 4130 9590 4130 9593
4123 9591 4120 9593 4118 9584
$$
PEARSON204
WGUS73 KOAX 040514
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1214 AM CDT WED JUN 4 2014
NEC055-153-040522-
/O.EXP.KOAX.FF.W.0008.000000T0000Z-140604T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NE-SARPY NE-
1214 AM CDT WED JUN 4 2014
...THE FLASH FLOOD WARNING FOR EASTERN DOUGLAS AND NORTHEASTERN SARPY
COUNTIES WILL EXPIRE AT 1215 AM CDT...
THE HEAVIEST RAIN WAS ENDING...AND SIGNIFICANT FLASH FLOODING IS NO
LONGER EXPECTED TO POSE A THREAT. WATER LEVELS OF SMALL STREAMS
SHOULD SLOWLY DECREASE OVERNIGHT.
PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. SOME PONDING OF WATER IS
STILL POSSBLE.
LAT...LON 4116 9588 4108 9587 4112 9617 4137 9618
4138 9593 4135 9596 4132 9592 4132 9589
4130 9587 4128 9590 4130 9590 4130 9593
4123 9591 4120 9593 4118 9584
$$
MILLERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 3:27 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 3, 3:27 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
327 PM CDT TUE JUN 3 2014
.SHORT TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 323 PM CDT TUE JUN 3 2014
FIRST STAGE OF SEVERE WEATHER EVENT HAS BEGUN. SUBJECTIVE 12Z UPPER
AIR ANALYSIS INDICATES MID-LEVEL RIDGING OVER THE CWA...WITH UPPER-
LEVEL TROUGH OVER THE GREAT LAKES TO OH RIVER VALLEY...AND UPSTREAM
TROUGH INTO THE GREAT BASIN. UP TO 90KT JET STREAK EXTENDED FROM UT
THROUGH NEB/SD INTO IA/MN 700MB TEMPS HAD INCREASED TO 10-12C IN
SOUTHWEST NEB/WESTERN KS...WITH STRONGER 700-500MB LAPSE RATES FROM
THERE WESTWARD. AT 850MB...16C+ DEWPOINTS EXTENDED FROM THE TX BIG
BEND THROUGH WESTERN KS...TRANSPORTED BY A 35-45KT LOW-LEVEL JET.
SURFACE LOW AT 19Z WAS CENTERED IN NORTHEAST CO/NEB PANHANDLE...WITH
WARM FRONT EXTENDING FROM AROUND KLBF TO JUST NORTH OF KHSI TO JUST
SOUTH OF KLNK TO JUST NORTH OF KFNB AND CONTINUING TO LIFT NORTHWARD.
MAIN FORECAST CONCERN IS CONVECTIVE EVOLUTION FOR THE REST OF TODAY
AND THIS EVENING. ONGOING CONVECTION IN NORTHEAST NEB REMAINS IN A
SLIGHTLY ELEVATED ENVIRONMENT...PRODUCING BOTH LARGE HAIL AND
DAMAGING WINDS...AND EXPECT IT WILL TRACK EAST-SOUTHEASTERLY ALONG
THE INSTABILITY GRADIENT INTO NORTHWEST/WEST CENTRAL IA. RISK FOR
HIGH-END WIND DAMAGE EXISTS WITH THIS SEGMENT...ALONG WITH LARGE
HAIL...AS IT MOVES THROUGH THE AREA. MEANWHILE...CU FIELD IS
BUBBLING SOUTH OF AND ALONG THE WARM FRONT...WITH ISOLATED TOWERS
TRYING TO GET THEIR ACTS TOGETHER. ONCE ACTIVITY SUCCESSFULLY
INITIATES IN SOUTH CENTRAL TO SOUTHEAST NEB...ENVIRONMENT SUPPORTS
HAIL/WIND THREATS AS WELL AS TORNADO POTENTIAL...GIVEN INCREASING 0-
1KM SHEAR/EFFECTIVE SRH AND AMPLE MLCAPE AND EFFECTIVE DEEP-LAYER
SHEAR. STILL DO EXPECT CONVECTION TO EVOLVE INTO AN MCS/BOW
ECHO/DERECHO COMPLEX AS UPPER-LEVEL TROUGH EJECTS ACROSS THE
PLAINS...SUPPORTING UPSCALE GROWTH. COMPLEX MOST LIKELY WOULD
FOLLOW THE WARM FRONT ACROSS EASTERN NEB INTO WESTERN
IA...PROGRESSING RAPIDLY ACROSS THE CWA IN THE LATER EVENING.
LOWEST FLASH FLOOD GUIDANCE EXTENDS ACROSS THE OMAHA AND LINCOLN
METROS AND SURROUNDING AREAS IN EASTERN NEB...AND HAVE ADDED A
CORRIDOR TO THE FLASH FLOOD WATCH ALREADY IN PLACE IN WESTERN
IOWA.
HAVE HELD ONTO PRECIP MENTION IN FAR EASTERN CWA THROUGH WEDNESDAY
MORNING...BUT THINK EVENT MAINLY WILL BE DONE AND PUSHING EAST OF
THE CWA BETWEEN MIDNIGHT-3AM...WITH JUST SMALL POTENTIAL FOR POST-
MAIN-EVENT SHOWERS AND ISOLATED THUNDER. OTHERWISE...STABILIZING
AND COOLER AIRMASS IS EXPECTED TOMORROW...WITH SLIGHTLY COOLER TEMPS
LINGERING INTO THURSDAY. BY THURSDAY AFTERNOON...A BOUNDARY IS
PROGGED TO BECOME ESTABLISHED ACROSS KS/MO..PROVIDING FOCUS FOR
SHOWERS/THUNDERSTORMS. ADDITIONALLY...A SHORTWAVE WILL DRAG AN AREA
OF PRECIPITATION ACROSS THE DAKOTAS INTO NORTH CENTRAL NEB. IT DOES
APPEAR THAT BOTH AREAS WILL MISS THE CWA...AND HAVE REMOVED PRECIP
MENTION FROM THURSDAY. BY FRIDAY AFTERNOON...CHANCE FOR
SHOWERS/THUNDERSTORMS INCREASES IN THE WESTERN CWA AS LOW-LEVEL
MOISTURE TRANSPORT SHIFTS A LITTLE EASTWARD...AHEAD OF APPROACHING
SHORTWAVE TROUGH.
.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 323 PM CDT TUE JUN 3 2014
CHANCE OF SHOWERS AND THUNDERSTORMS INCREASES ON FRIDAY NIGHT AND
SATURDAY...PARTICULARLY IN THE SOUTHERN CWA CLOSE TO THE PROGGED
SURFACE LOW...AND FOLLOWED LATER BY THE SYNOPTIC COLD FRONT DROPPING
OUT OF THE DAKOTAS. DRIER...COOLER...AND MORE STABLE AIRMASS THEN
ENCROACHES ON THE CWA FOR SUNDAY/MONDAY. MODELS DO INDICATE PRECIP
RETURNING AROUND THURSDAY...AND HAVE INCLUDED A PERIOD OF SLIGHT
CHANCE MENTION FOR NOW. OTHERWISE...TEMPERATURES ARE PROGGED TO
REMAIN NEAR TO SLIGHTLY BELOW NORMAL THROUGH THE PERIOD.
&&
.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1228 PM CDT TUE JUN 3 2014
A THUNDERSTORM CLUSTER OVER NORTH CENTRAL NEBRASKA WILL LIKELY
MOVE EAST SOUTHEAST INTO NERN NEBRASKA THROUGH MID AFTERNOON BUT
MOVEMENT BECOMES MORE QUESTIONABLE FARTHER SE THROUGH LATE
AFTERNOON. HOWEVER...ADDITIONAL THUNDERSTORM DEVELOPMENT EXPECTED
TOWARD 00Z NEAR A WARM FRONT THAT SHOULD SET UP NEAR LINCOLN BY
THAT TIME. ANY STORM WILL HAVE THE POTENTIAL FOR STRONG WIND GUSTS
AND LARGE HAIL IN ADDITION TO REDUCING VSBYS TO BELOW 1 MILE IN
HEAVY RAIN. WITH REPEAT CELL MOVEMENT...SOME LOCATIONS COULD HAVE
A PROLONGED TSTM THREAT INTO THIS EVENING...AND THIS WAS
MAINTAINED AT KOMA AND KLNK FROM PRIOR FORECAST.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR NEZ044-045-051>053-066-067.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR IAZ043-055-056-069-079-080-090-091.
&&
SHORT TERM...MAYES
LONG TERM...MAYES
AVIATION...CHERMOKHazardous weather outlook, Jun 3, 4:12 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 412 PM CDT TUE JUN 3 2014 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-041115- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 412 PM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAIN WILL CONTINUE TO DEVELOP OVER THE AREA THROUGH THE EVENING. LONG TRACK TORNADOES AND VERY LARGE HAIL ARE ALSO POSSIBLE AS A SIGNIFICANT SEVERE WEATHER OUTBREAK MOVES ACROSS THE REGION. LARGE HAIL PRODUCING THUNDERSTORMS WITH DAMAGING WINDS LOCATED OVER EAST CENTRAL NEBRASKA AT 400 PM WILL MOVE INTO WEST CENTRAL AND SOUTHWEST IOWA THROUGH LATE AFTERNOON. VERY HEAVY RAIN CAN ALSO BE EXPECTED. LATE THIS AFTERNOON AND THIS EVENING...A WARM FRONT IS FORECAST TO EXTEND FROM NORTHWEST TO SOUTHEAST FROM NEAR LINCOLN TOWARD FAR SOUTHWEST IOWA. SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NORTH OF THIS FRONT AND QUICKLY BECOME SEVERE. TORNADOES AND LARGE HAIL WILL BE THE PRIMARY HAZARD INITIALLY. THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD INTO THE EARLY EVENING HOURS...AND EVENTUALLY DEVELOP INTO A LINE OF THUNDERSTORMS. THIS LINE WILL BE CAPABLE OF PRODUCING DAMAGING WIND AND LARGE HAIL...IN ADDITION TO HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF SOUTHWESTERN IOWA THIS EVENING AND OVERNIGHT. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE THROUGH TONIGHT. HEAVY RAIN OVER MUCH OF THE REGION LATER THIS AFTERNOON THROUGH EARLY TONIGHT WILL ALSO LIKELY PRODUCE SOME STREAM AND RIVER FLOODING LATER TONIGHT INTO WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WHILE THERE ARE OFF AND ON THUNDERSTORM CHANCES THURSDAY THROUGH SATURDAY...SATURDAY WILL BRING THE NEXT CHANCE FOR POTENTIALLY SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS OVER ALL OF THE REGION SHOULD BE READY FOR ACTIVATION THROUGH THIS EVENING. FOBERT
In the hours before
Local storm report, Jun 3, 5:39 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
539 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG 4 E HENDERSON 41.14N 95.35W
06/03/2014 MONTGOMERY IA AMATEUR RADIO
DOWNED TELEPHONE POLE 4 MILES EAST ON HWY 320.
&&
LANDSVORKLocal storm report, Jun 3, 5:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
541 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL CEDAR RAPIDS 41.56N 98.15W
06/03/2014 E1.00 INCH BOONE NE TRAINED SPOTTER
&&
LANDSVORKLocal storm report, Jun 3, 5:43 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
543 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 1 N VALLEY 41.33N 96.35W
06/03/2014 E0 MPH DOUGLAS NE NWS EMPLOYEE
&&
LANDSVORKLocal storm report, Jun 3, 5:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
546 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 1 N VALLEY 41.33N 96.35W
06/03/2014 M68.00 MPH DOUGLAS NE NWS EMPLOYEE
&&
LANDSVORKLocal storm report, Jun 3, 5:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
551 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 4 E ARLINGTON 41.45N 96.28W
06/03/2014 M72 MPH WASHINGTON NE PUBLIC
&&
LANDSVORKLocal storm report, Jun 3, 6:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
607 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND GST 5 NE EMERSON 41.07N 95.33W
06/03/2014 M83 MPH MONTGOMERY IA PUBLIC
INFO VIA PERSONAL WX STATION
&&
DEEThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:51 AM CDT | Flash Flood Watch | OAX | Antelope, Boone, Burt, Butler, Cass, Colfax and 14 more | 23 hr |
| Jun 3, 1:39 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 36 min |
| Jun 3, 2:09 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Cedar, Knox, Madison, Pierce, Wayne | 36 min |
| Jun 3, 2:33 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Madison, Pierce, Stanton, Wayne | 27 min |
| Jun 3, 2:56 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge, Madison, Stanton, Thurston and 1 more | 34 min |
| Jun 3, 3:01 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 29 min |
| Jun 3, 3:24 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge, Thurston, Washington | 36 min |
| Jun 3, 3:26 PM CDT | Special Weather Statement | OAX | Knox | 34 min |
| Jun 3, 3:48 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Douglas, Washington | 42 min |
| Jun 3, 3:55 PM CDT | Areal Flood Advisory | OAX | Knox | 3 hr |
| Jun 3, 4:18 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 27 min |
| Jun 3, 4:41 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 49 min |
| Jun 3, 4:49 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Saunders | 26 min |
| Jun 3, 4:59 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison | 31 min |
| Jun 3, 5:16 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 29 min |
| Jun 3, 5:18 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 27 min |
| Jun 3, 5:27 PM CDT | Areal Flood Advisory | OAX | Dodge, Saunders | 3 hr |
| Jun 3, 5:36 PM CDT | Flash Flood Warning | OAX | Douglas, Washington | 5 hr |
| Jun 3, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Washington | 32 min |
| Jun 3, 5:44 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Platte | 31 min |
| Jun 3, 6:13 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Platte | 32 min |
| Jun 3, 6:15 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Washington | 30 min |
| Jun 3, 6:23 PM CDT | Flash Flood Warning | OAX | Dodge, Washington | 3 hr |
| Jun 3, 6:28 PM CDT | Severe Thunderstorm Warning | OAX | Antelope | 32 min |
| Jun 3, 6:35 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte, Saunders | 40 min |
| Jun 3, 6:44 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 31 min |
| Jun 3, 6:48 PM CDT | Areal Flood Advisory | OAX | Madison | 3 hr |
| Jun 3, 6:53 PM CDT | Flash Flood Warning | OAX | Platte | 6 hr |
| Jun 3, 6:55 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce | 35 min |
Nearby
Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.